# SDR DHL9980545C

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Right Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG DOOR UPLATCH COVER IS CRACKED ABOUT 1.5 INCH LONG.  REMOVED AND FABRICATED UPLATCH COVER 8 X 5, PER SRM 51-3-0.  N/R 597
